Derivative corrections from noncommutativity

Sumit R. Das, Sunil Mukhi, Nemani V. Suryanarayana

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


We show that an infinite subset of the higher-derivative α corrections to the DBI and Chern-Simons actions of ordinary commutative open-string theory can be determined using noncommutativity. Our predictions are compared to some lowest order α corrections that have been computed explicitly by Wyllard (hep-th/0008125), and shown to agree.

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalJournal of High Energy Physics
Issue number8
StatePublished - 2001

Bibliographical note

Publisher Copyright:
© 2018 Elsevier B.V., All rights reserved.


  • D-branes
  • Non-Commutative Geometry
  • Superstrings and Heterotic Strings

ASJC Scopus subject areas

  • Nuclear and High Energy Physics


Dive into the research topics of 'Derivative corrections from noncommutativity'. Together they form a unique fingerprint.

Cite this